# SDR R5KB2013031146431

- Difficulty date: December 14, 2012
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N727NK
- Make and model: Boeing 727212
- Aircraft serial: 21945
- Aircraft time: 42,419 hours, 26,696 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950f-960f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29L, CORRODED BETWEEN STA 950F AND 960F.
